2019
Том 71
№ 7

All Issues

Varekh N. V.

Articles: 4
Article (Ukrainian)

Certain properties of solutions of systems of differential equations with retarded argument

Shevelo V. N., Varekh N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 1-8

Article (Ukrainian)

On the oscillatoriness of the solutions of the equation [r (t) y (n - 1)(t)]' + p (t)f (y (τ (t))) = 0

Shevelo V. N., Varekh N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 707—714

Article (Ukrainian)

Certain properties of solutions of differential equations with lag

Shevelo V. N., Varekh N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 6. - pp. 807—813

Article (Ukrainian)

Oscillation of solutions of high order linear differential delay equations

Shevelo V. N., Varekh N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 513–520